# SDR UIEA2023100600889

- Difficulty date: October 11, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 93,558 hours, 15,432 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Pipe
- Part number: 1836M33G01
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL LEAK ON NIPPLE AND PIPE OF FUEL FILTER SWITCH AT ENG 1.( PIPE OF FUEL FILTER SWITCH AT ENG 1 WAS REPLACED AND LEAK CHECK WAS PERFORMED, NO LEAK FOUND IAW AMM 73-34-01-424-008-H00 REV. 140 AUG 22, 2023 & 26-11-02-424-033, REV140 22AUG2023.  /    )
